# SDR DALA2016081706093

- Difficulty date: August 12, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 69,489 hours, 30,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ON SIDE OF SEAT 1C BROKEN.  REPLACED EMERGENCY LIGHT ASSY 1C AND 3C.
